advertisement
Question
Posted by: mahlodi | 2004/11/08

clomid

I have beentrying to conceive for two years but nothing is happening is only now that my gyen found out that i had a hormanal imbalance. My male hormone was little bit higher than the female on how ever the doc prescribed a dianne contraceptive pill for me in April this year. Ihave done quiet a number of blood tests and it showed that i am now fine. I started taking a 100mg clomid in August but till to date nothing happened. From the 12th day of the cycle i will have the ovulation pains and make love but still nothing happens. What suprisses me is that after day 21 of the cycle i will start having a very burning urine which causes me an abdorminal pain. That will continue until i get my periods. The other thing is in stead of getting my period after the 28th day of my cycle i will get it 5 days after the 28th day. Please help me this is franstrating me and i feel like it means i won't have a baby.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I would suggest that you ask your doctor to monitor your cycle to see whether the Clomid is helping to make you ovulate. I presume that you have had your tubes checked as well as your partner's sperm count.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: PN | 2004/11/09

Hi there,

I was on Clomid for 6months and was still unable to fall pregnant. I suggest you inform your doctor of all your symptoms - perhaps more tests need to be done.


I too have a hormonal imbalance which was picked up by a homeopath and is being treated accordingly.

Clomid and other similar meds only treat the symptoms and not the actual problem - so once you get off them - you are in square one again.

My suggestion is to perhaps try and find a reputable doctor.

Reply to PN

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement